Alert archive / Michigan / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 5, NWS Marquette, MI
NWS Marquette, MI issued this severe thunderstorm warning at May 25, 2021, 9:30 PM EDT for Alger County, Delta County, Menominee County, Michigan. It was in force for 45 min. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2021, 9:30 PM EDT (01:30 UTC)
- Expired
- May 25, 2021, 10:15 PM EDT
- In force
- 45 min
- Issued by
- NWS Marquette, MI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Alger County, MI, Delta County, MI, Menominee County, MI
The radar
The Marquette radar (KMQT), 114 km from the middle of the area, began a volume at 01:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 9:30 PM EDT | TSTM WND DMG | 2 N Escanaba, MI | TREE DOWN, NOT BLOCKING THE ROAD. TIME ESTIMATED BY RADAR. |
| May 25, 9:30 PM EDT | TSTM WND DMG | 2 S Birch Creek, MI | TREES DOWN OVER POWER LINES JUST NORTH OF MENOMINEE. |
| May 25, 9:30 PM EDT | TSTM WND DMG | 2 Se Schaeffer, MI | TREE DOWN BLOCKING THE ROAD. TIME ESTIMATED BY RADAR. |
| May 25, 9:30 PM EDT | TSTM WND DMG | 3 Ene Hyde, MI | TREE DOWN. |
| May 25, 9:30 PM EDT | TSTM WND DMG | Escanaba, MI | PART OF A ROOF BLEW OFF OF A BUILDING. DEBRIS BLOCKING THE ROAD. TIME ESTIMATED BY RADAR. |
| May 25, 9:30 PM EDT | TSTM WND DMG | Escanaba, MI | TREE DOWN ON A TRUCK. TIME ESTIMATED BY RADAR. |
| May 25, 9:30 PM EDT | TSTM WND DMG | Escanaba, MI | UPPCO MAP SHOWS WIDESPREAD POWER OUTAGES THROUGHOUT THE WESTERN HALF OF DELTA COUNTY. MORE THAN 2000 CUSTOMERS WITHOUT POWER, MOST CONCENTRATED IN ESCANABA. TIME ESTIMATED BY RADAR. |
| May 25, 9:30 PM EDT | TSTM WND GST 52 | Escanaba, MI | AWOS STATION KESC DELTA CO. AIRPORT. |
| May 25, 9:35 PM EDT | TSTM WND GST 42 | 2 Ene Ford River, MI | MEASURED AT A PERSONAL WEATHER STATION. |
| May 25, 10:00 PM EDT | MARINE TSTM WIND 41 | Fairport, Mi, MI | GLOS WEATHER STATION FPTM4, 6 S FAYETTE. DELAYED REPORT. |
| May 25, 10:03 PM EDT | TSTM WND GST 42 | 2 Se Rapid River, MI | MESONET STATION STOM4 2 SE RAPID RIVER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 25, 3:53 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 1.5 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1008 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1222 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 4.4
The text
As transmitted.
772
WUUS53 KMQT 260130
SVRMQT
MIC003-041-109-260215-
/O.NEW.KMQT.SV.W.0005.210526T0130Z-210526T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Marquette MI
930 PM EDT Tue May 25 2021
The National Weather Service in Marquette has issued a
* Severe Thunderstorm Warning for...
Delta County in south central Upper Michigan...
Southeastern Menominee County in south central Upper Michigan...
South central Alger County in north central Upper Michigan...
* Until 1015 PM EDT/915 PM CDT/.
* At 928 PM EDT/828 PM CDT/, severe thunderstorms were located along
a line extending from Rock to 9 miles north of Cedar River to 6
miles northwest of Menominee, moving east at 40 mph. Trained
weather spotters reported wind gusts to near 60 mph with this line
of storms.
HAZARD...60 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...Expect damage to roofs, siding, and trees.
* Severe thunderstorms will be near...
Rock around 935 PM EDT.
U.S. 41 between Trenary and Rapid River around 940 PM EDT.
Other locations in the path of these severe thunderstorms include
Ford River, Escanaba, Gladstone, and Point Detour.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4511 8766 4523 8773 4552 8737 4613 8724
4625 8662 4616 8661 4615 8649 4576 8645
4579 8641 4557 8652 4543 8668 4542 8680
4546 8688 4565 8681 4559 8695 4562 8706
4541 8724 4540 8736 4516 8759 4510 8759
TIME...MOT...LOC 0128Z 259DEG 37KT 4607 8717 4554 8728 4517 8774
HAIL...<.75IN
WIND...60MPH
$$
RJC2 follow-up statements
165
WWUS53 KMQT 260155
SVSMQT
Severe Weather Statement
National Weather Service Marquette MI
955 PM EDT Tue May 25 2021
MIC109-260204-
/O.CAN.KMQT.SV.W.0005.000000T0000Z-210526T0215Z/
Menominee MI-
955 PM EDT Tue May 25 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MENOMINEE COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
south central Upper Michigan.
LAT...LON 4546 8688 4555 8685 4558 8680 4565 8681
4559 8695 4561 8702 4588 8689 4619 8695
4625 8663 4616 8661 4615 8649 4590 8649
4586 8646 4576 8645 4579 8641 4553 8656
4543 8669 4542 8680
TIME...MOT...LOC 0154Z 259DEG 37KT 4612 8682 4559 8693 4522 8739
$$
MIC003-041-260215-
/O.CON.KMQT.SV.W.0005.000000T0000Z-210526T0215Z/
Delta MI-Alger MI-
955 PM EDT Tue May 25 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT
FOR EASTERN DELTA AND SOUTH CENTRAL ALGER COUNTIES...
At 954 PM EDT, severe thunderstorms were located along a line
extending from 7 miles east of U.S. 41 between Trenary and Rapid
River to 13 miles southeast of Escanaba to 12 miles west of Ephraim,
moving east at 45 mph. Trained weather spotters have reported wind
gusts to near 60 mph with this line of thunderstorms, and there have
been numerous reports of downed trees between Bark River and
Escanaba.
HAZARD...60 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Point Detour.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4546 8688 4555 8685 4558 8680 4565 8681
4559 8695 4561 8702 4588 8689 4619 8695
4625 8663 4616 8661 4615 8649 4590 8649
4586 8646 4576 8645 4579 8641 4553 8656
4543 8669 4542 8680
TIME...MOT...LOC 0154Z 259DEG 37KT 4612 8682 4559 8693 4522 8739
HAIL...<.75IN
WIND...60MPH
$$
RJC372
WWUS53 KMQT 260211
SVSMQT
Severe Weather Statement
National Weather Service Marquette MI
1011 PM EDT Tue May 25 2021
MIC003-041-260221-
/O.EXP.KMQT.SV.W.0005.000000T0000Z-210526T0215Z/
Delta MI-Alger MI-
1011 PM EDT Tue May 25 2021
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN DELTA AND SOUTH
CENTRAL ALGER COUNTIES WILL EXPIRE AT 1015 PM EDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
south central Upper Michigan.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Marquette.
LAT...LON 4546 8688 4555 8685 4558 8680 4565 8681
4559 8695 4561 8702 4588 8689 4619 8695
4625 8663 4616 8661 4615 8649 4590 8649
4586 8646 4576 8645 4579 8641 4553 8656
4543 8669 4542 8680
TIME...MOT...LOC 0211Z 259DEG 37KT 4615 8661 4562 8672 4525 8718
$$
RJCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Marquette, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 7:57 PM EDT, 1 hour 33 minutes earlier.
Area forecast discussion, May 25, 7:57 PM EDT, 1 hour 33 minutes before
Area Forecast Discussion National Weather Service Marquette MI 757 PM EDT Tue May 25 2021 .SHORT TERM...(This evening through Wednesday) Issued at 500 PM EDT TUE MAY 25 2021 A small complex of thunderstorms moved through Menominee County around noon today. The outflow boundary left behind seems to be focusing additional thunderstorm development this afternoon. An isolated thunderstorm also developed over northern Marquette County and passed just south of Big Bay then developed a decent meso over central Lake Superior. Overall, observed thunderstorm trends indicate a more favorable environment for severe storms across the northwestern CWA where storms have struggled to develop. Recent visible satellite shows cumulus clearing across the western CWA with storms developing along the cold front near Duluth, MN. The cold front is the main item of interest in the near term with potential for severe thunderstorms this evening. The convective environment in place at the moment is characterized by MUCAPE around 2000 J/kg and about 50 knots of effective bulk shear. Hodographs are fairly long but they are straight indicating a predominantly wind/hail threat with the strongest storms this evening. DCAPE values around 1000-1200 J/kg combined with an increasingly linear radar appearance suggests the wind threat is probably greater than the hail threat for our area. The strongest storms are expected across the west where timing is more favorable. The cold front isn't expected to reach Marquette county until 8-9 PM when CAPE should be too small to support severe thunderstorms. A secondary cold front moves through early Wednesday morning bringing a much stronger push of cold air with it. This push of cold air seems marginally cold enough for lake-induced instability to mix stronger winds down from aloft resulting in a chilly and blustery morning. Lake-induced instability is also adequate for an overcast cloud deck on Wednesday morning, but increasingly dry air aloft should allow clouds to scatter out by the afternoon. .LONG TERM...(Wednesday night through Tuesday) Issued at 421 PM EDT TUE MAY 25 2021 A cold front will sweep though the area from the northwest early Wednesday morning with much cooler and drier air behind it along with gusty northwesterly winds, particularly in the east. Temperatures will only be in the 40s and 50s tomorrow, warmest south. Mixing in the west will bring afternoon humidity down close to 30 percent though this area faired better than most of the U.P with precipitation over the last 24 hours. Beyond tomorrow the main concerns will be fire weather conditions and the likely frost/freeze over at least the interior west at night though the end of the work week as a strong surface high moves though Ontario into Quebec with dry downslope flow continuing to move into the area. Afternoon humidity will likely fall into the 25 to 35 percent range away from Lake Superior with the lowest RH over the interior. The dry air will also allow for good radiational cooling at night with temperatures falling to near and below freezing away from the Great Lakes. A low pressure will move though the region on Thursday and Thursday night but models have been trending further south with the system. The more southerly track and dry low level flow into the U.P will limit any precipitation prospects. Upper level ridging builds into the area for Saturday with returning southerly flow and high temperatures warming into the 60s and low 70s. The next trough approaches Sunday with precipitation chances for Sunday into Monday. && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 738 PM EDT TUE MAY 25 2021 Latest trends suggest showers have ended for the terminals and VFR conditions should persist through tonight. Much cooler air flowing over Lake Superior is expected to result in an overcast MVFR cloud deck at all TAF sites Wednesday morning. Drier air aloft moves in during the day on Wednesday with clouds expected to scatter out by the afternoon. && .MARINE...(For the 4 PM Lake Superior forecast issuance) Issued at 500 PM EDT TUE MAY 25 2021 Areas of dense fog may remain and develop across the lake as a warm and moist air from the Gulf moves over the lake this evening. However, fog should diminish overnight as winds increase and a drier air mass moves over the lake. SW winds increase to 20-25 knots near sunset with gusts to 30 knots. Winds veer northwesterly behind a secondary cold front with gusts a few gale force gusts expected across eastern Lake Superior on Wednesday. Winds are expected to decrease Wednesday night, with gusts becoming 20 knots or less by Thursday and remaining that way through the weekend. && .MQT WATCHES/WARNINGS/ADVISORIES... Upper Michigan... None. Lake Superior... None. Lake Michigan... None. && SHORT TERM...EK LONG TERM...NL AVIATION...Voss MARINE...EK
Hazardous weather outlook, May 25, 5:18 AM EDT, 16 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Marquette MI 518 AM EDT Tue May 25 2021 MIZ001>007-009>014-084-085-261200- Keweenaw-Ontonagon-Northern Houghton-Baraga-Marquette-Alger-Luce- Gogebic-Iron-Dickinson-Menominee-Delta-Southern Schoolcraft- Southern Houghton-Northern Schoolcraft- 518 AM EDT Tue May 25 2021 /418 AM CDT Tue May 25 2021/ This Hazardous Weather Outlook is for portions of western Upper Michigan and central Upper Michigan. .DAY ONE...Today and Tonight Scattered thunderstorms are expected today into this evening. Isolated severe storms, producing damaging winds or large hail, are possible this afternoon and early this evening. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Minor lakeshore flooding and minor beach erosion are possible along the Lake Superior beaches east of Munising Wednesday afternoon and early evening. Frost is possible across the interior of Upper Michigan Wednesday night, especially over the west half of Upper Michigan where temperatures may slip below freezing. Widespread frost is expected across the interior of Upper Michigan Friday night. A freeze is likely across interior western Upper Michigan where temperatures may fall to as low as the mid 20s. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any observed hail or wind damage from thunderstorms to the National Weather Service in Marquette. The public may also submit reports to the National Weather Service via phone, on our website, or through Facebook or Twitter. LSZ162-240>251-263>267-261200- Lake Superior west of a line from Saxon Harbor WI to Grand Portage MN beyond 5NM-Saxon Harbor WI to Black River MI- Black River to Ontonagon MI- Ontonagon to Upper Entrance of Portage Canal MI- Upper Entrance of Portage Canal to Eagle River MI- Eagle River to Manitou Island MI- Manitou Island to Point Isabelle MI- Point Isabelle to Lower Entrance of Portage Canal MI- Lower Entrance of Portage Canal To Huron Islands MI Including Keweenaw and Huron Bays-Huron Islands to Marquette MI- Marquette to Munising MI-Munising to Grand Marais MI- Grand Marais to Whitefish Point MI- Lake Superior from Saxon Harbor WI to Upper Entrance to Portage Canal MI 5NM off shore to the US/Canadian border including Isle Royale National Park- Lake Superior from Upper Entrance to Portage Canal to Manitou Island MI 5NM off shore to the US/Canadian Border- Lake Superior West of Line from Manitou Island to Marquette MI Beyond 5NM from shore- Lake Superior East of a line from Manitou Island to Marquette MI and West of a line from Grand Marais MI to the US/Canadian Border Beyond 5NM from shore- Lake Superior from Grand Marais MI to Whitefish Point MI 5NM off shore to the US/Canadian border- 518 AM EDT Tue May 25 2021 /418 AM CDT Tue May 25 2021/ This Hazardous Weather Outlook is for portions of Eastern Lake Superior...Central Lake Superior and Western Lake Superior. .DAY ONE...Today and Tonight Scattered thunderstorms are expected today into this evening. Isolated severe storms, producing strong winds or large hail, are possible this afternoon and early this evening. Patches of dense fog are possible today. .DAYS TWO THROUGH SEVEN...Wednesday through Monday A few northwest gale force gusts to 35 knots are possible over eastern Lake Superior on Wednesday. .SPOTTER INFORMATION STATEMENT... The need for weather spotter reports is not anticipated at this time. LMZ221-248-250-261200- Green Bay North of line from Cedar River MI to Rock Island Passage-Seul Choix Point to Point Detour MI- 5NM East of a line from Fairport MI to Rock Island Passage- 518 AM EDT Tue May 25 2021 This Hazardous Weather Outlook is for portions of Northern Lake Michigan. .DAY ONE...Today and Tonight There is a slight chance of thunderstorms today into early this evening. An isolated severe storm, producing strong winds or large hail, is possible. .DAYS TWO THROUGH SEVEN...Wednesday through Monday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... The need for weather spotter reports is not anticipated at this time. Rolfson
In the hours before
Local storm report, May 25, 7:28 PM EDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
728 PM EDT TUE MAY 25 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND GST IRONWOOD AIRPORT 46.52N 90.12W
05/25/2021 M41 MPH GOGEBIC MI AWOS
AWOS STATION KIWD IRONWOOD AIRPORT.
&&
RJCLocal storm report, May 25, 7:34 PM EDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
734 PM EDT TUE MAY 25 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM MARINE TSTM WIND SUPERIOR GRAND TRAVERSE 47.18N 88.24W
05/25/2021 M49 MPH HOUGHTON MI MESONET
MESONET STATION GTRM4 SUPERIOR GRAND
TRAVERSE BAY.
&&
RJCSpecial weather statement, May 25, 8:32 PM EDT, 58 minutes before
Special Weather Statement
National Weather Service Marquette MI
832 PM EDT Tue May 25 2021
MIZ011>013-260130-
Delta MI-Dickinson MI-Menominee MI-
832 PM EDT Tue May 25 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DICKINSON...WESTERN
DELTA AND MENOMINEE COUNTIES UNTIL 930 PM EDT/830 PM CDT/...
At 831 PM EDT/731 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from near Iron Mountain to 14
miles northwest of Wausaukee to near Langlade, Wisconsin. Movement
was east at 55 mph.
Pea size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Escanaba, Marinette, Menominee, Iron Mountain, Kingsford, Gladstone,
Norway, Rapid River, Stephenson, Powers, La Branche, Cedar River,
Hermansville, Foster City, Bagley, Ford River, Wilson, Spalding,
Niagara and Bark River.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT/1000
PM CDT/ for south central Upper Michigan.
LAT...LON 4511 8766 4520 8774 4537 8766 4535 8789
4550 8779 4561 8778 4566 8783 4568 8778
4575 8788 4579 8810 4587 8807 4597 8812
4598 8725 4603 8688 4561 8691 4558 8712
4541 8726 4540 8736 4516 8759 4509 8760
TIME...MOT...LOC 0031Z 263DEG 47KT 4588 8799 4545 8820 4519 8865
RJCLocal storm report, May 25, 8:36 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
836 PM EDT TUE MAY 25 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0723 PM TSTM WND GST STANNARD ROCK LIGHTHOUS 47.18N 87.22W
05/25/2021 M59 MPH LSZ266 MI C-MAN STATION
C-MAN STATION STDM4, 27 ESE KEWEENAW POINT.
&&
RJCLocal storm report, May 25, 8:39 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
839 PM EDT TUE MAY 25 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0827 PM TSTM WND GST 1 NW KINGSFORD 45.82N 88.12W
05/25/2021 M51 MPH DICKINSON MI ASOS
ASOS STATION KIMT KINGSFORD.
&&
RJCSpecial weather statement, May 25, 9:23 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Marquette MI
923 PM EDT Tue May 25 2021
MIZ005-012-013-260215-
Marquette MI-Delta MI-Menominee MI-
923 PM EDT Tue May 25 2021
...SIGNIFICANT WEATHER ADVISORY FOR DELTA...EASTERN MENOMINEE AND
SOUTHEASTERN MARQUETTE COUNTIES UNTIL 1015 PM EDT/915 PM CDT/...
At 923 PM EDT/823 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from near Rock to 7 miles north
of Cedar River to 9 miles southeast of Crivitz. Movement was east at
40 mph.
Pea size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Escanaba, Menominee, Gladstone, Rapid River, Nahma, Garden, Garden
Corners, Rock, Cedar River, Point Detour, U.S. 41 between Trenary and
Rapid River, Isabella, Fayette, Ford River, Bark River, Brampton,
Ensign, Cornell, Gourley and Ingalls.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT/1000
PM CDT/ for south central Upper Michigan.
LAT...LON 4520 8774 4535 8765 4551 8745 4612 8732
4616 8711 4616 8650 4590 8649 4589 8646
4562 8652 4541 8678 4546 8688 4564 8681
4560 8694 4562 8706 4555 8716 4541 8726
4540 8736 4512 8761 4511 8767
TIME...MOT...LOC 0123Z 259DEG 37KT 4606 8728 4552 8740 4515 8786
RJCThe office that day
Everything else NWS Marquette, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 8:18 PM EDT | Special Marine Warning | MQT | 87 min | |
| May 25, 8:32 PM EDT | Special Weather Statement | MQT | Delta, Menominee | 58 min |
| May 25, 8:57 PM EDT | Special Marine Warning | MQT | 63 min | |
| May 25, 9:23 PM EDT | Special Weather Statement | MQT | Delta | 52 min |
| May 25, 9:36 PM EDT | Special Marine Warning | MQT | 54 min | |
| May 25, 10:00 PM EDT | Special Weather Statement | MQT | Schoolcraft | 30 min |
| May 26, 5:23 AM EDT | Beach Hazards Statement | MQT | Alger, Marquette | 17 hr |
| May 26, 7:10 AM EDT | Gale Warning | MQT | 13 hr | |
| May 26, 11:03 AM EDT | Small Craft Advisory | MQT | 15 hr | |
| May 26, 3:44 PM EDT | Frost Advisory | MQT | Alger, Baraga, Delta, Dickinson, Gogebic, Houghton and 6 more | 16 hr |
Nearby
Severe Thunderstorm Warnings in Michigan, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.